| Model Number |
HL-390 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device was not heating correctly.There was no delay of therapy.The event occurred during set-up.There was no harm to the patient.
Additional Manufacturer Narrative
Received device.Performed a visual inspection, filled reservoir with water, plugged in line cord, turned on power, and performed functional tests the heater worked fine, no fault found/could not duplicate customer concern regarding device not heating.